# SDR SWIA2020080451589

- Difficulty date: June 27, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Part number: 601R3220832S
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS409+128 RBL18 VERTICAL POST HAS AN INDICATION .13" LONG BY 75% FSH IN THE UPPER AFT RADIUS @ WL69. FAILED NDT INSPECTION.    REPAIRED AREA IAW SRM AND REO.
